# SDR SWAA2023020899289

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 24,506 hours, 11,683 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Part number: NOTREPORTED
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR HANDLE LOOSE.<[01] FOUND THE FWD SERVICE DOOR HANDLE CAM HARDWARE LOOSE. RESECURED HARDWARE PER THE APPLICABLE STEPS IN AMM 52-41-11. OPS CHECK GOOD.
